Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Spectral mapping theorems on a tensor product


Author: Robin Harte
Journal: Bull. Amer. Math. Soc. 79 (1973), 367-372
MSC (1970): Primary 47D99, 46H99; Secondary 47A10, 46M05
DOI: https://doi.org/10.1090/S0002-9904-1973-13170-2
MathSciNet review: 0322510
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47D99, 46H99, 47A10, 46M05

Retrieve articles in all journals with MSC (1970): 47D99, 46H99, 47A10, 46M05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13170-2